# SDR CA010321014

- Difficulty date: February 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Gulstm 690D
- Aircraft time: 12,053 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: VR15284
- Condition: Shorted
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT GENERATOR WOULD NOT COME ON LINE. SWITCHED R/H GENERATOR TO LT GENERATOR CONTROL UNIT (GCU) WORKED FINE. REPLACED RT GCU AND IT SHORTED OUT AND SMOKED. UNIT HAD OTSO.
